Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nolachrymose

Side Effects Worse than Condition?

Has anyone ever had the experience with acne medication where the acne was moderate, and when you went on medication, it cleared up somewhat, but what it left behind was even worse than when you started (even though you still have to use it)? Meaning, you go on the medication to clear up your acne, and find that you now have other, bigger problems, like huge "pockets" of indented redness mixed with extremely dry skin, that makes you feel even worse than the acne did? And beyond that, is this stuff even repairable? It certainly does not seem so, as for me it's been around for about eight months without any mitigating factors.

And just as a more personal question, if the red marks don't fade after eight months, does that mean that they are permanent?

Share this post


Link to post
Share on other sites

yes.. im mostly clear.. still got like 6 zits and shit.. i consider that mostly clear for myself

now i got like icepicks and shit.. its gay.. you win one battle, just to find out that your fighting another..

vita-k microdermabrasion helped alot, for $20 its def worth it..

idk about those redmarks, eight months seems to be a while.. what are you using to treat them? have u seen a derm?

Share this post


Link to post
Share on other sites

Doh, sorry, that was a slip-up (I think I was thinking of the number eight in my head for some reason). I meant four months. I'm not using anything to treat them, as my dermatologist said they should fade with time, but I don't know...

Share this post


Link to post
Share on other sites
Guest Brandon

If you post this in the Acne medications forum, you'll get much more feedback.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×